Parameters of distribution of ( n + 1 ) -dimensional monosystems in the Euclidean space R 2 n + 1

Charles Thas

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 1, page 13-24
  • ISSN: 0011-4642

How to cite

top

Thas, Charles. "Parameters of distribution of $(n+1)$-dimensional monosystems in the Euclidean space $R^{2n+1}$." Czechoslovak Mathematical Journal 28.1 (1978): 13-24. <http://eudml.org/doc/13041>.

@article{Thas1978,
author = {Thas, Charles},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {13-24},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Parameters of distribution of $(n+1)$-dimensional monosystems in the Euclidean space $R^\{2n+1\}$},
url = {http://eudml.org/doc/13041},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Thas, Charles
TI - Parameters of distribution of $(n+1)$-dimensional monosystems in the Euclidean space $R^{2n+1}$
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 1
SP - 13
EP - 24
LA - eng
UR - http://eudml.org/doc/13041
ER -

References

top
  1. Gerretsen J. C. H., Lectures on Tensor Calculus and Differential Geometry, P. Noordhoff, Groningen, 1962, 202 pp. (1962) Zbl0101.39001MR0138046
  2. Granát L., Metrické vlastnosti nerozvinutelnych monosystémû V n + 1 v eukleidovském prostoru E 2 n + 1 , Čas. pro pěst. mat., 1966, 91, p. 412-422. (1966) MR0208473
  3. Granat L., Metrische Eigenschaften der einparametrigen Systeme von linearen Räumen der Dimension k im Euklidischen Räum E n , Čas. pro pěst. mat., 1968, 93, p. 32-45. (1968) Zbl0168.42404MR0236827
  4. Jůza M., Ligne de striction sur une généralisation à plusieurs dimensions d'une surface réglée, Czech. Math. J., 1962, J2 (87), p. 243-250. (1962) Zbl0116.13602MR0142063
  5. Kreyszig E., Introduction to Differential Geometry and Riemannian Geometry, Univ. of Toronto press., 1968, 370 pp. (1968) Zbl0175.48101MR0226507
  6. Thas C, Een (lokale) Studie van de (m + 1)-dimensionale variëteiten van de n-dimensionale euklidische ruimte R n ( n 2 m + 1 e n m 1 ) , beschreven door een ééndimensionale familie van m-dimensionale linéaire ruimten, Meded. Kon. Acad. Wet., Lett., Seh. K. van België, jaargang XXXVI, 1974, nr. 4, 83 pp. (1974) 
  7. Vitner C, О úhlech lineárních podprostorů v E n , Čas. pro pěst. mat. 87 (1962), p. 415-422. (1962) MR0180558

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.